Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Kloosterman's method in Tauberian theorems for $ C\sb k$ summability


Author: Jacob Korevaar
Journal: Proc. Amer. Math. Soc. 5 (1954), 574-577
MSC: Primary 40.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0064888-0
MathSciNet review: 0064888
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. S. Bosanquet, Note on convexity theorems, J. London Math. Soc. vol. 18 (1943) pp. 239-248. MR 0010599 (6:42c)
  • [2] G. H. Hardy, Divergent series, Oxford, 1949. MR 0030620 (11:25a)
  • [3] H. D. Kloosterman, On the convergence of series summable $ (C,r)$ and on the magnitude of the derivatives of a function of a real variable, J. London Math. Soc. vol. 15 (1940) pp. 91-96. MR 0002639 (2:89h)
  • [4] -, Derivatives and finite differences, Duke Math. J. vol. 17 (1950) pp. 169-186. MR 0035319 (11:716g)
  • [5] K. Knopp, Tauberian theorem for the $ {C_k}$ and $ {H_k}$ methods, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 572-574. MR 0064158 (16:236c)
  • [6] A. A. Markoff, Differenzenrechnung (German translation of the Russian edition), Leipzig, 1896.
  • [7] W. Meyer-König, Limitierungsumkehrsätze mit Lückenbedingungen, I, Math. Zeit. vol. 45 (1939) pp. 447-478.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0064888-0
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society